Review: could Ciprofloxacin cause Feeling hot?
Summary: there is no Feeling hot reported by people who take Ciprofloxacin yet.
We study 581 people who have side effects while taking Ciprofloxacin from FDA and social media. Find out below who they are, when they have Feeling hot and more.
You are not alone: join a mobile support group for people who take Ciprofloxacin and have Feeling hot >>>
Ciprofloxacin has active ingredients of ciprofloxacin. It is often used in urinary tract infection. (latest outcomes from 1,266 Ciprofloxacin users)
Feeling hot has been reported by people with high blood cholesterol, multiple sclerosis, high density lipoprotein decreased, high blood pressure, rheumatoid arthritis. (latest reports from 20,732 Feeling hot patients)
On Mar, 1, 2015: No report is found
Do you have Feeling Hot while taking Ciprofloxacin?
You are not alone! Join a mobile support group:
- support group for people who take Ciprofloxacin
- support group for people who have Feeling Hot
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I am allergic to pencillien and sulfa what antibiotic can i take and not get tendom and muscle aces?
I use a cane because I have tore tendom in both feet.
I have to be on a antibiotic everyday.
- What has been the overall treatment plan for people suffering from champix/chantix side effects? (2 answers)
I took Champix for the full 12 weeks prescribed. While taking Champix I was happier than I've ever been, it was like a revelation, I had it all figured out and wanted everyone around me to be happy. I quit smoking on my quit date, no cravings, etc. That part worked. I had a couple episodes of just not being myself during the first week after stopping, I had a panic attack, an argument, my reactions were exaggerated. Come the following Monday I was near hysteria, crying, feeling upset, sad but couldn't articulate why. Panic attacks occur pretty frequently now & out of nowhere. My doctor has no experience with this happening. I'm looking for information on treatments that worked and ones that didn't from others having similar reactions; as well as success rates and recovery rates.
- Can you take with multiple myeloma
Had severe side effects from this drug. Was it the drug or my medical condition.
- I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.
I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.
Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.
Please!Can somebody help me?
Thank you in advance.
- Can ciprofloxacin cause delay in menstruation?
I was treated with ciprobay (ciprofloxacin) for 7 days, for my upper respiratory tract infection. However,I am wondering if this could possibly be the reason for the delay of my menstrual cycle because I used to have regular periods.
More questions for: Ciprofloxacin, Feeling hot
You may be interested at these reviews (Write a review):
- Sphingomonas paucimobilis: the interesting infection (1 response)
I'm no medical expert, nor am I some marvelous gifted writer so first and foremost, please forgive any errors of my report.
I'm not exactly sure when I contracted this bacteria or how, but on 04/14/2014 I went to the doctor for what I called "a bruise on my leg that had been there for months and had'nt healed" I saw Dr. F Magno of San Benito medical associates in Harlingen tx. I told him that my odd bruise is now hinted with green and yellow color with dark black round spots in its middle as well as what seemed like wide open pores. He ran both swab skin test on the area as well as a blood test. He gave me a general antibiotic, as well as some medication for the ringworm I was also fighting. After that he said they would call when the results came in and not to worry because "more than likely its a minor bacterial infection seeing how the bruise is on the shin and the source is probably minor shin splints"
Well a few days later on 04/19/2014 I got the call from San Benito Medical associates in Harlingen, Tx telling me the results were in. I had Sphingomonas Paucimobilis.The nurse didn't tell me anything more than "its a bacterial infection and we would like you to come in as soon as possible"
So i decided I would do my own research before making the 20 min drive into the city and spend $30+. WebMD, MayoClinic and others had nothing. I searched web pages and scientific journals and found little that a lay person like me could comprehend. I did find 47 reported cases since 1993. 47 cases/ 20 years didn't look good to me so i went in.
Upon going there D.O Kanaan was the physician who read me my results, now ive been seeing her as my primary physician for the last 5 years. She lets her patients know everything she can about their diagnosis and treatment, good and bad. She's always on the ball and never gives you room to doubt her care. However this time was different. She stared at the test result papers blankly "Yep... you got it... and i got a list of approved medications to give you... uh, lets put you on Ciprofloxacin no penicillin in that so we don't have to worry about your allergy..." with this I knew she didn't know much about this so I told her what I found on the internet and that got her asking questions but we came to a dead end. Just as I was leaving she asked "what kind of specialist do i send you to if the antibiotic doesn't work?" i looked her in the eye and said fearfully "I don't know doc, I was hoping you would".
Well its an ugly bruise, had it for months, it was hurting a lot when i bumped it at work, so i looked at it and it was green and yellow. I showed it to my manager and they sent me home to go to the doc.
i dont know how long i had it but ive been more ill that usual the past few months with sore throat, ringworm, stomach virus, cold sores, everything spreadable that was around me. I've got 3 more days left of antibiotic and its not clearing. I dont know what to do. Is there anyone who can help? am I currently alone? I'm scared.
More reviews for: Ciprofloxacin, Feeling hot
Comments from related studies:
From this study (3 days ago):
I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die from .
I do not know how I can continue to work?
From this study (1 week ago):
Been diagnosed with ADHD. Also symptoms of borderline and bipolar two are present.
From this study (4 weeks ago):
Having been attacked by a dog in June of 2014 the emergency room treated my with an iv of ciprofloxacin. Approximately 3 months later I am diagnosed with tendonitis in the rotator cuff or shoulder bursitis, with little to no explanation of the cause. There has been no extracurricular activity that would cause this injury. I visited with my primary care physician who advised the use of cipro has a tendency to attack weakend tendons. The orhtopedist suggest this is false. However, after one failed cortisone injection I am again experiencing severe pain.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.